| Catalog Number |
2C6255 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
These events occurred (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the tubing of an unspecified quantity of clearlink system continu-flo solution set large bore stopcock extension sets disconnected and leaked.The event was further described as; ¿iv (intravenous) tubing coming apart at some of the connections or spikes that are falling out of the bag¿ resulting in leaks.It was not specified when in the process step this occurred.There was no report of patient injury or medical intervention associated with these events.No additional information is available.
Additional Manufacturer Narrative
H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The devices were discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.